MathSciNet Relay Station
MathSciNet bibliographic data
MR2609035 (2011d:35061) 35B40 (34G20 47N20 49J45)
Paronetto, Fabio $G$-convergence of mixed type evolution operators. J. Math. Pures Appl. (9) 93 (2010), no. 4, 361–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement